# SDR CALA0800378

- Difficulty date: April 8, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- Aircraft time: 28,570 hours, 15,045 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33510
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 440 LT SIDE BETWEEN S8LT AND S9LT AT AC BRACKET I/B FASTENER HOLE IS CRACKED.  CUT OUT DAMAGED HOLE AT STATION 440 LT BETWEEN S9LT & S8LT, REPAIRED DAMAGED FRAME PER EA5310-04498.
